×

Real hypersufraces of non-flat complex hyperbolic planes whose Jacobi structure operator satisfies a generalized commutative condition. (English) Zbl 1391.53021

Summary: Real hypersurfaces satisfying the condition \(\phi l = l \phi\), \((l = R(., \xi)\xi)\), have been studied by many authors under at least one more condition, since the class of these hypersurfaces is quite tough to be classified. The aim of the present paper is the classification of real hypersurfaces in complex hyperbolic plane \(\mathbb{C}H^{2}\) satisfying a generalization of \(\phi l = l \phi\) under an additional restriction on a specific function.

MSC:

53B25 Local submanifolds
53D15 Almost contact and almost symplectic manifolds
PDFBibTeX XMLCite
Full Text: Euclid

References:

[1] J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew Math. 395 (1989), 132-141. · Zbl 0655.53046
[2] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, Birkauser, 2002. · Zbl 1011.53001
[3] J. T. Cho and U-H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungarica 80 (1998), 155-167. · Zbl 0910.53038
[4] J. T. Cho and U-H. Ki, Real hypersurfaces in complex space forms with Reeb flow symmetric structure Jacobi operator, Canad. Math. Bull. 51 (2008), 359-371. · Zbl 1147.53016
[5] T. A. Ivey and P. J. Ryan, Hopf hypersurfaces of small hopf principal curvature in \(\mathbb{C}H^2 \), Geom. Dedicata 141 (2009), 147-161. · Zbl 1177.53045
[6] T. A. Ivey and P. J. Ryan, The structure Jacobi operator for real hypersurfaces in \(\mathbb{C}P^2\) and \(\mathbb{C}H^2 \), Result. Math. 56 (2009), 473-488. · Zbl 1186.53067
[7] U-H. Ki, The Ricci tensor and the structure Jacobi operator of real hypersurfaces in complex space forms, in Proc. of the Ninth International Workshop on Differential Geometry, Kyungpook Nat. Univ., Taegu, 2005, pp. 85-96. · Zbl 1076.53066
[8] U-H. Ki, S. J. Kim and S.-B. Lee, The structure Jacobi operator on real hypersurfaces in a non-flat complex space form, Bull. Korean Math. Soc. 42 (2005), 337-358. · Zbl 1082.53055
[9] U-H. Ki, A.-A. Lee and S.-B. Lee, On real hypersurfaces of a complex space form in terms of Jacobi operators, Comm. Korean Math. Soc. 13 (1998), 317-336. · Zbl 0969.53025
[10] U-H. Ki, S. Nagai and R. Takagi, Real hypersurfaces in non-flat complex space forms concerned with the structure Jacobi operator and Ricci tensor, Topics in almost Hermitian geometry and related fields, World Sci. Publ., Hackensack, NJ, 2005, pp. 140-156. · Zbl 1106.53039
[11] U-H. Ki, J. D. Pérez and F. G. Santos, Real hypersurfaces in complex space forms with \(ξ\)-parallel Ricci tensor and structure Jacobi operator, J. Korean Math Soc. 44 (2007), 307-326. · Zbl 1144.53069
[12] M. Kimura, Real hypersurfaces and complex submanifolds in complex projective space, Trans. Amer. Math. Soc. 296 (1986), 137-149. · Zbl 0597.53021
[13] S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), 245-261. · Zbl 0587.53052
[14] R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and Taut Submanifolds, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997, pp. 233-305. · Zbl 0904.53005
[15] M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355-364. · Zbl 0288.53043
[16] M. Ortega, J. D. Pérez and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky Mountain J. Math. 36 (2006), 1603-1613. · Zbl 1139.53036
[17] R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506. · Zbl 0274.53062
[18] R. Takagi, On real hypersurfaces in a complex projective space with constant principal curvatures, J. Math. Soc. Japan 27 (1975), 43-53. · Zbl 0292.53042
[19] Th. Theofanidis, Real Hypersurfaces with Pseudo-D-parallel Jacobi Structure Operator in Complex Hyperbolic Spaces, Colloq. Math. 134 (2014), 93-112. · Zbl 1293.53022
[20] Th. Theofanidis and Ph. J. Xenos, Real hypersurfaces of non-flat complex space forms in terms of the Jacobi structure operator, Publ. Math. Debrecen 87 (2015), 175-189. · Zbl 1363.53051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.